# SDR SWIA200211593

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 8,791 hours, 8,269 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74465
- Condition: Inoperative
- Location: Cabin
- Part time: 1,991 hours, 1,548 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS SEGMENT WILL NOT TEST.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHTS BATTERY PACK PER MM 33-50-00.  OPS CHECK GOOD.
